# SDR SWAA2025071680461

- Difficulty date: June 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY FLOOR STRUCTURE LOCATED BS540 AND BTW BL0 TO LBL 24.75 PASSENGER CABIN.  REPLACED STIFFENER ASSY FLOOR STRUCTURE LOCATED BS540 AND BTW BL0 TO LBL 24.75 PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A0060 SHEET 44 REV A.
